Doctor insights on:
What Antibiotic Can Be Used To Treat H Pylor In Stomach
I got a course of antibiotics 2 weeks ago to treat a UTI but now the symptoms are back but this time really bad and my abdomen is swole?
Bugs came back: Ask your doctor to try to do a culture and sensitivity study since may have a uncommon bacteria or one resistant to antibiotics. Also consider if there is a reason for you to have the UTI. Hygiene, mechanical, sex factors, etc. Work with a health care professional and you should be fine. ...Read more
Have had IBS for a year. Last 6 months stomach hurt. IBS was treated with antibiotics but stomach still hurts bad. No other symptoms could it be IBS.?
Other conditions: There is no test for the diagnosis of IBS. It is important to exclude other conditions like Celiac Disease, intolerance to lactose/sucrose /fructose or inflammatory bowel disease which can present with the same symptoms. IBS responds well to diet, antispasmodics, probiotics and perhaps anti anxiety medications. Advice to see a gastroenterologist for further testing. ...Read more
I have vaginal burning/pain ll abdomen. All tests for infections are negative, yet treated with antibiotics and for yeast. I'm hurting so! Help!
"Fire in the hole": Obviously the gyn md needs to do a more thorough examination to determine why the burning is occurring. Eliminate harmful body washes, anti-bacterial soaps and scented pads or colored toilet paper. If there is still "fire in the hole" then additional testing can be done by the md. ...Read more
After getting treated for gonorrhea I still have lower abdominal pain, nausea etc. Could it be that I have PID even though I took atibiotics?
Yes: Have your GYN examine youGet a more detailed answer ›
Recently had cellulitis in my leg treated in hospital with antibotic now I have it on my stomach, no trauma involved. Hard lump under redness?
Go back to doctor: Asap. Without knowing the actual organism involved I can only tell you that most cases of cellulitis are caused by strep pyogenes or staph aureus. Two bad acting bugs and ones that have the capacity to be highly destructive of normal issues and potentially life-threatening. You need to see somebody now! ...Read more
It may not: Certain types of antibiotics can affect the microbes of your intestinal tract pretty severely and enough to make you want to stop taking them. If this is the case then you may want to ask your doctor for an alternative if available. ...Read more
Pro mean with: And bio means life. Probiotics help the GI system digest food. Anti means against. So, if one takes excessive antibiotics (which are sometimes needed) they can kill off the good bacteria in our GI systems and we can have digestive problems. So, the probiotics replace the good bacteria that are missing or low. Look for a variety of strains. Dr. Ohira's is a good brand. ...Read more
Most antibiotics…: Most antibiotics are fairly easy to tolerate, but anyone can have a reaction to any medication. If you have a problem with a particular antibiotic, contact the doctor who prescribed it. One caveat to all antibiotics is that they can alter the gut flora, making infection with C. difficile possible. This can cause severe diarrhea, and it is something to keep an eye out for if you are on antibiotics. ...Read more
Quite variable: Depending the antimicrobial.Get a more detailed answer ›
See your doctor-: See your doctor- they will ask you several questions to focus in to the most likely cause of your abdomen feeling odd. If your abdomen feels tender, and you started to have brown, watery diarrhea, then you should see your doctor- you might be developing a problem called c. Difficile colitis. ...Read more
Antibiotics: It may take a few days longer and if it still persists you may need to consult with your physician again. ...Read more
I've heard prolonged antibiotics can change stomach chemistry. I've taken T.B medication for 2 years (cured). how to return to original chemistry??
Stomach chem: Since you have stopped the medicine your stomach will automatically revert to normal. Good luck ...Read more
Yes, two ways: Antibiotics can have a direct toxic effect on the lining of the intestinal tract, and also can change the bacterial flora. The toxic effect starts to dissipate when the antibiotics are stopped, but the change in bacterial flora lingers. For the latter probiotic are recommended. ...Read more
Depends: In general, antibiotics can upset the gastrointestinal tract. It is true that some antibiotics are worse than others, however it more so depends on the individual. For example, Amoxicillin is generally accepted as well tolerated but can cause severe gastrointestinal symptoms in others. ...Read more
Yes: Don't know what particular problems you may be referring to, but the answer is complicated and best left by saying "Yes". Be more specific in your followup question and perhaps can help more. ...Read more
Take meds with food: Usually taking antibiotics with food or a snack or a glass of milk can sometimes help from upsetting the stomach when taking medications. Some antibiotics, however, are affected by things like milk and calcium, like Ciprofloxacin and others. Antibiotics commonly cause diarrhea or constipation. ...Read more
It depends: In general, it depends on which antibiotic. There should be instructions with the antibiotic as it was prescribed to you--usually something printed by the pharmacy--that go into this in some detail. Also your pharmacist can tell you. But it really depends on the drug: tetracyclines require avoiding calcium-containing products. Linezolid requires avoiding wine and certain cheeses. ...Read more
Perhaps: Flagyl is notorious for causing a spectrum of gastrointestinal side effects. And, ironically, this agent is commonly used for gastrointestinal infections, the most common being that of c. Difficile. This is an infection that was generally considered nosocomial (hospital acquired), but now is not uncommon in ambulatory patients. I would call your md to discuss as gallstones may need to be ruled out. ...Read more
I always take antibiotics with food but I'm wondering how much food is considered enough so it won't irritate my stomach?
Enough food: Would typically be the amount you would eat in one meal. I usually tell patients to take their antibiotics at the same time every day with their largest meal of the day. Check with your doctor if you are still concerned with intake and dosage of your medication. ...Read more
Can flushing be caused by quitting taking the antibiotic clindamycin? I had to quit taking it cause of sTomach snd been flushing all day
- Talk to a doctor online
- Antibiotics can lead to septic shock if used to treat
- What antibiotic is used to treat athletes foot?
- What antibiotics are used to treat a trich infection?
- What are the names of antibiotics used to treat a trich infection?
- Antibiotics used to treat trichomoniasis
- Antibiotics used to treat diverticulitis
- Antibiotic used treat
- What antibiotics can be used for tongue infections?
- What antibiotics are used to treat an abscessed tooth?